| Catalog Number |
5100337233 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
Event or Problem Description
It was reported that on receipt of the blade, the blade was broken.It was also reported that this event did not occur during a surgical procedure, and there was no patient involvement, no delay and no adverse consequences as a result of this event.
Additional Manufacturer Narrative
The reported event, for a bent blade, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.The quality investigation is complete.Device not available for return.
Event or Problem Description